# SDR DXTA200702132

- Difficulty date: April 22, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N820QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600650
- Aircraft time: 2,631 hours, 2,021 cycles
- Engine: Pwa PW535A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Valve
- Part number: 62146292
- Condition: Inoperative
- Location: Door Seal
- Part time: 2,631 hours, 2,021 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT, CABIN DOOR WOULD NOT OPEN FROM INSIDE, APPLIED EXCESSIVE FORCE MULTIPLE TIMES OVER 15 MINUTE PERIOD. HAD TO OPEN DOOR FROM OUTSIDE. TOOK A WHILE AND WAS VERY HARD FROM OUTSIDE ALSO.  AIR PRESSURE WAS NOT RELEASING. REMOVED AND REPLACED MAIN CABIN DOOR SEAL INFLATION VALVE AND PERFORMED ADJUSTMENT AND TEST IAW MM CHAPT 36-11-02, OPS CHECK GOOD.
